MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Emerge?; Catheters, Transluminal Coronary Angioplasty, Percutaneous

BOSTON SCIENTIFIC CORPORATION Emerge?; Catheters, Transluminal Coronary Angioplasty, Percutaneous
Model Number H7493919108150
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 82% stenosed target lesion was located in the mildly tortuous and severely calcified right coronary artery.A 1.50mm x 8mm emerge? balloon catheter was prepared for dilatation.However, due to poor sealing the balloon has ruptured and observed a water leaking.The procedure was completed with another of the same device.There were no patient complications, and the patient condition is stable.
 
Additional Manufacturer Narrative
E1 initial reporter facility name : (b)(6) hospital.E1 initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.With all the available information, boston scientific concludes: media review: media provided by the customer was inspected and showed a single image returned of the device.As the image is not a close-up image, and does not show a balloon rupture, the reported allegation cannot be confirmed.Device analysis findings: the device was not returned; therefore, a technical analysis could not be performed.Device history record review: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a conclusion code of cause not established based on the limited information provided.This code was selected as the most probable complaint cause based on the complaint information available.The reported allegation cannot be confirmed from the image attached and as the device was not returned for analysis.Without a returned device it is not possible to determine if there is any damage present along the device which could have contributed to the complaint event.Manufacturing review, ifu assessment, risk review, and similar complaint analysis did not identify any new concerns therefore, no further action is required at this time.

Brand Name
Emerge?
Common Device Name
Catheters, Transluminal Coronary Angioplasty, Percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50360113
Report Number2124215-2026-45067
Device Sequence Number12271816
Product Code LOX
UDI-Device Identifier08714729807100
UDI-Public(01)08714729807100(17)270127(10)35721506
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493919108150
Device Catalogue NumberH7493919108150
Device Lot Number0035721506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient Weight136 LB